# SDR AALA991284

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT GALLEY DOOR UPPER HINGE TORQUE BOX AT FUSE CRACKED.  INSTALLED REPAIR STRAP TO UPPER HINGE TORQUE BOX PER ESO 11697, DATED 8-24-99.  (M)
